| Model Number |
PS10.0-80D265 |
| Medical Device Problem Codes |
Break (1069); Corroded (1131)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not made available for evaluation.The root cause is unable to be determined.If any relevant additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Information was received that the patient experienced a sudden onset of pain and upon removal, the nail was found broken and there were signs of corrosion.Radiological changes were also reported.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Literature citation: rolfing, jan duedal, et al (2021).Pain, osteolysis, and periosteal reaction are associated with the stryde limb lengthening nail: a nationwide cross-sectional study.Acta orthopaedica, volume 92.Web address to article: https://doi.Org/10.1080/17453674.2021.1903278.
Event or Problem Description
Additional information was received via review of literature that the patient also experienced swelling, osteolysis, periosteal reaction, and bony hypertrophy.